# SDR ASAA2019050529254

- Difficulty date: May 5, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 28,450 hours, 8,178 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TAXI-IN LT FMC FAILED WITH VTK DISPLAYED CYCLING ON /OFF. GROUNDED - YES. COMPLIED WITH FMC RESET PER FIM 34-61 TASK 836 OPS CHECK NORMAL.
